# SDR R61A201307240659

- Difficulty date: July 24, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 17000173
- Aircraft time: 16,528 hours, 13,103 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062334001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  REPORTED SECOND INBD BRACKET ON LT HORIZONTAL STAB L/E CRACKED.  MX REPAIRED RIB 5 ON LT HORZONTAL STAB L/E, PN 170-62334-001, RIB 5.  ACFT REMAINS FOR COMPLETION OF HEAVY CHECK.
